# SDR GLBA2014022400387

- Difficulty date: February 22, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 34,708 hours, 34,622 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 12041125001
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT AFTER TAKEOFF LT MAIN WHEEL WOULD NOT RETRACT WHEN GEAR HANDLE SELECTED TO GEAR UP POSITION.  BOTH A & B DISAGREEMENT LIGHTS REMAINED ILLUMINATED WHILE BOTH GREEN LIGHTS EXTINGUISHED.  GEAR WAS RE-CYCLED IN AIR IAW EAP-78 & RETRACTED PROPERLY AT THAT TIME.  THE CREW DECIDED TO RTF DEN & DECLARED AN EMERGENCY.  DURING DECENT THE NOSE GEAR SHOWED A DISAGREEMENT WHEN GEAR HANDLE SELECTED DOWN.  RED A & GREEN B LIGHTS WERE ILLUMINATED.  DESCENDING BELOW 1500 TRIPLE CHIME & AURAL WARNING, GEAR, WERE RECEIVED.  PROCEEDED WITH CHECKLIST EAP-78 UNSUCCESSFULLY.  PERFORMED EAP-76 GEAR EXTENSION BY ELEC OVERRIDE, ALSO UNSUCCESSFUL.  FINALLY CONTINUED IAW GEAR EXTENSION BY FREEFALL, AFTER COMPLETION OF CHECKLIST ALL RED LIGHTS EXTINGUISHED & ALL GREEN LIGHTS REMAINED ON.  MX TROUBLESHOT TO NLG A DOWN LOCK PROXIMITY SENSOR.  REPLACED PROXIMITY SENSOR PN 120-41125-001 IAW MM 32-61-01, OPERATIONS CHECKED GOOD PERFORMED OPERATIONAL CHECK OF LG EXTENSION & RETRACTION THROUGH NUMEROUS OF LG EXTENSION & RETRACTION, NO FAULTS NOTED.  COULD NOT DUPLICATE, MLG DISCREPANCY, AT THIS TIME IAW MM 32-00-00.
